Differential and Integral Equations

Long range scattering for the cubic Dirac equation on $\mathbb R^{1+1}$

Timothy Candy and Hans Lindblad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the cubic Dirac equation, also known as the Thirring model, scatters at infinity to a linear solution modulo a phase correction.

Article information

Source
Differential Integral Equations, Volume 31, Number 7/8 (2018), 507-518.

Dates
First available in Project Euclid: 11 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.die/1526004028

Mathematical Reviews number (MathSciNet)
MR3801822

Zentralblatt MATH identifier
06890402

Subjects
Primary: 35Q41: Time-dependent Schrödinger equations, Dirac equations 35B40: Asymptotic behavior of solutions

Citation

Candy, Timothy; Lindblad, Hans. Long range scattering for the cubic Dirac equation on $\mathbb R^{1+1}$. Differential Integral Equations 31 (2018), no. 7/8, 507--518. https://projecteuclid.org/euclid.die/1526004028


Export citation